ON EQUITABLE ROUND-ROBIN TOURNAMENTS WITH MAXIMAL BREAK INTERVAL GREATER THAN OR EQUAL TO 5

Access this Article

Search this Article

Abstract

In our earlier paper, we studied the mathematical structure of equitable round-robin tournaments with home-away assignments, and gave some necessary conditions for their feasibility in terms of friend-enemy tables and break interval sequences. We also enumerated all the feasible home-away tables of such tournaments satisfying both the opening and the closing conditions, up to 26 teams.In this paper, we study the maximal break interval of such tournaments. From this point of view, the tournaments satisfying both the opening and the closing conditions correspond to the case where the maximal break interval is greater than or equal to 4. The aim of this paper is to examine the case where the maximal break interval is greater than or equal to 5. We enumerate all the feasible cyclic break interval sequences of such tournaments, up to 42 teams.

Journal

  • Far East Journal of Applied Mathematics

    Far East Journal of Applied Mathematics 86(1), 57-91, 2014-03

    Pushpa Publishing House

Codes

  • NII Article ID (NAID)
    120005411282
  • NII NACSIS-CAT ID (NCID)
    AA11685198
  • Text Lang
    ENG
  • Article Type
    journal article
  • ISSN
    0972-0960
  • Data Source
    IR 
Page Top